# SDR SWIA202162388

- Difficulty date: October 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP, OUTBOARD TRAILING EDGE IS BENT   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED R/H OUTBD FLAP P/N: CC670-14500-978 REF CRJ700 AMM 27-52-29-400-801-A01. RIG CHECK GOOD, OPS CHECK GOOD AT THIS TIME. / C/W TASK CARD 27-900-1004-SKY
